# SDR DALA2024040904255

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 73,484 hours, 24,059 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 5803 R CTR ENT DOOR EICAS MSG. CORRECTIVE ACTION: NO MSG ON ARRIVAL TO FLT DECK.. INSPECTED RIGHT CTR ENT DOOR AND SENSOR/ ALL OK. CYCLED DOOR / INDICATION NORMAL B757 AMM 52-71 RIGHT CENTER ENTRY DOOR OPS NORMAL. (5477918)
